# SDR USAA051350

- Difficulty date: November 8, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD SERV DOOR CUTOUT FWD FRAME AT LOWER O/B CORNER OF FWD UPPER STOP FITTING CRACKED.  TRIMMED OUT DAMAGE AREA AND FABRICATED NEW FRAME AND INSTALLED IAW SRM 51-40-02 AND SRM 51-40-03, DEFECT SIZE: 3/16" CRACK.
